For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1663-1685                                                                DOI:10.11948/20180254
Stochastic partitioned averaged vector field methods for stochastic differential equations with a conserved quantity
Xiuyan Li,Qiang Ma,Xiaohua Ding
Keywords:Stochastic differential equations, stochastic partitioned averaged vector field methods, conserved quantity, convergence analysis.
Abstract:
      In this paper, stochastic differential equations in the Stratonovich sense with a conserved quantity are considered. A stochastic partitioned averaged vector field method is proposed and analyzed. We prove this numerical method is able to preserve the conserved quantity of the original system. Then the convergence analysis is carried out in detail and we derive the method is convergent with order $1$ in the mean-square sense. Finally some numerical examples are reported to verify the effectiveness and flexibility of the proposed method.
PDF      Download reader